| Model Number |
2088TC/58 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a right ventricular (rv) lead extraction procedure due to noise and low pacing impedance measurements.The rv lead was explanted and replaced.The patient was stable throughout.